# SDR DL72S972626

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT RIB CRACKED LOWER SURFACE.  REMOVED RIVETS FORM RIB, BEGAN FABRICATION OF REPAIR DOUBLERS PER M/M 57-40-0 FIG 814.  DRILLED AFT DOUBLER, STOP DRILLED PER SRM 57-54-0.  ROUTED OUT DAMAGE PER SRM.  INSTALLED REPAIR PER SRM.
